Adams' Inequality with the Exact Growth Condition in ℝ4

Nader Masmoudi, Federica Sani

Research output: Contribution to journalArticle

Abstract

Adams' inequality is an extension of the Trudinger-Moser inequality to the case when the Sobolev space considered has more than one derivative. The goal of this paper is to give the optimal growth rate of the exponential-type function in Adams' inequality when the problem is considered in the whole space ℝ4.

Original languageEnglish (US)
Pages (from-to)1307-1335
Number of pages29
JournalCommunications on Pure and Applied Mathematics
Volume67
Issue number8
DOIs
StatePublished - 2014

Fingerprint

Sobolev spaces
Growth Conditions
Trudinger-Moser Inequality
Derivatives
Optimal Growth
Exponential Type
Sobolev Spaces
Derivative

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Adams' Inequality with the Exact Growth Condition in ℝ4 . / Masmoudi, Nader; Sani, Federica.

In: Communications on Pure and Applied Mathematics, Vol. 67, No. 8, 2014, p. 1307-1335.

Research output: Contribution to journalArticle

@article{fc92e5263c5f40d5ad727f23fd7d88b3,
title = "Adams' Inequality with the Exact Growth Condition in ℝ4",
abstract = "Adams' inequality is an extension of the Trudinger-Moser inequality to the case when the Sobolev space considered has more than one derivative. The goal of this paper is to give the optimal growth rate of the exponential-type function in Adams' inequality when the problem is considered in the whole space ℝ4.",
author = "Nader Masmoudi and Federica Sani",
year = "2014",
doi = "10.1002/cpa.21473",
language = "English (US)",
volume = "67",
pages = "1307--1335",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "8",

}

TY - JOUR

T1 - Adams' Inequality with the Exact Growth Condition in ℝ4

AU - Masmoudi, Nader

AU - Sani, Federica

PY - 2014

Y1 - 2014

N2 - Adams' inequality is an extension of the Trudinger-Moser inequality to the case when the Sobolev space considered has more than one derivative. The goal of this paper is to give the optimal growth rate of the exponential-type function in Adams' inequality when the problem is considered in the whole space ℝ4.

AB - Adams' inequality is an extension of the Trudinger-Moser inequality to the case when the Sobolev space considered has more than one derivative. The goal of this paper is to give the optimal growth rate of the exponential-type function in Adams' inequality when the problem is considered in the whole space ℝ4.

UR - http://www.scopus.com/inward/record.url?scp=84902547454&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84902547454&partnerID=8YFLogxK

U2 - 10.1002/cpa.21473

DO - 10.1002/cpa.21473

M3 - Article

AN - SCOPUS:84902547454

VL - 67

SP - 1307

EP - 1335

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 8

ER -